# SDR IXKA9600053

- Difficulty date: June 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259US
- Make and model: Boeing 727251
- Aircraft serial: 19978
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY CEILING LIGHT OUT.  REMOVED BATTERY AND CLEANED CONTACTS INSTALLED BATTERY PACK, OPS CHECK OK AS PER MM 33-50-01.  (M)
